# SDR GTIA2025011638683

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 41,398 hours, 18,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5323036120000
- Condition: Corroded
- Location: Zone 100
- Part time: 41,398 hours, 18,855 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT PROFILE PANEL HOLE CORROEDED FRAME 28 STR 37R RAF 01 3371750-01 GENERATED SDR CREATED-REPAIRED FWD CARGO COMPT FASTENR HOLE AT FRAME 28 STR 37A IAW SRM 51-44-11 RDAF AIRBUS 81515054/003 2024#A FOUND TO BE CAT A REPAIR, NO FURTHER ACTION REQUIRED
